Alert archive / Oklahoma / River Flood Warnings in 2020

River Flood Warning 20, NWS Tulsa, OK

February 23, 2020Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Feb 23, 2020, 12:54 PM CST for Ottawa County, Oklahoma. It took effect at Feb 24, 2020, 10:01 PM CST. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Feb 23, 2020, 12:54 PM CST (18:54 UTC)
In effect from
Feb 24, 2020, 10:01 PM CST
Expired
Feb 27, 2020, 4:42 PM CST
In force
67 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 18.63 ft at Feb 26, 2020, 11:00 AM CST.

actionminormoderate510152002/2302/2402/2502/2602/2702/28
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

995 
WGUS44 KTSA 231854
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
1254 PM CST Sun Feb 23 2020

...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-240253-
/O.NEW.KTSA.FL.W.0020.200225T1525Z-200227T1415Z/
/COMO2.1.ER.200225T1525Z.200226T0600Z.200227T0815Z.NO/
1254 PM CST Sun Feb 23 2020

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* from Tuesday morning to Thursday morning, or until the warning is 
  cancelled.
* At 12:30 PM Sunday, the stage was 3.70 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage around noon Tuesday and continue to rise to near 17.6 
  feet by Wednesday before dawn. The river is expected to fall below
  flood stage Thursday before dawn .
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
18 follow-up statements
986 
WGUS84 KTSA 240052
FLSTSA
Flood Statement
National Weather Service Tulsa OK
652 PM CST Sun Feb 23 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-240851-
/O.CON.KTSA.FL.W.0020.200225T1525Z-200227T1415Z/
/COMO2.1.ER.200225T1525Z.200226T0600Z.200227T0815Z.NO/
652 PM CST Sun Feb 23 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* from Tuesday morning to Thursday morning, or until the warning is 
  cancelled.
* At  6:30 PM Sunday, the stage was  3.70 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late Tuesday morning and continue to rise to near 17.6 
  feet by Wednesday before dawn . The river is expected to fall below
  flood stage Thursday before dawn .
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
966 
WGUS84 KTSA 240128
FLSTSA
Flood Statement
National Weather Service Tulsa OK
728 PM CST Sun Feb 23 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-240928-
/O.CON.KTSA.FL.W.0020.200225T1525Z-200227T1415Z/
/COMO2.1.ER.200225T1525Z.200226T0600Z.200227T0815Z.NO/
728 PM CST Sun Feb 23 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* from Tuesday morning to Thursday morning, or until the warning is 
  cancelled.
* At  6:30 PM Sunday, the stage was  3.70 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late Tuesday morning and continue to rise to near 17.6 
  feet by Wednesday before dawn. The river is expected to fall below
  flood stage Thursday before dawn.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
586 
WGUS84 KTSA 240920
FLSTSA

Flood Statement
National Weather Service Tulsa OK
320 AM CST Mon Feb 24 2020

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.


OKC115-242130-
/O.CON.KTSA.FL.W.0020.200225T1525Z-200227T1415Z/
/COMO2.1.ER.200225T1525Z.200226T0600Z.200227T0815Z.NO/
320 AM CST Mon Feb 24 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neosho River near Commerce.
* From Tuesday morning to Thursday morning.
* At 2:30 AM CST Monday the stage was 3.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...No forecast is available for this location.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.


&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

RJS
496 
WGUS84 KTSA 241415
FLSTSA
Flood Statement
National Weather Service Tulsa OK
815 AM CST Mon Feb 24 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-242214-
/O.EXT.KTSA.FL.W.0020.200225T1424Z-200227T1338Z/
/COMO2.1.ER.200225T1424Z.200226T0600Z.200227T0738Z.NO/
815 AM CST Mon Feb 24 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* from Tuesday morning to Thursday morning, or until the warning is 
  cancelled.
* At  7:30 AM Monday, the stage was  5.32 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage Tuesday morning and continue to rise to near 17.6 feet 
  by Wednesday before dawn. The river is expected to fall below 
  flood stage Thursday before dawn.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
551 
WGUS44 KTSA 241931
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
131 PM CST Mon Feb 24 2020


...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-250329-
/O.EXT.KTSA.FL.W.0020.200225T0530Z-200227T2150Z/
/COMO2.2.ER.200225T0530Z.200226T0600Z.200227T1550Z.NO/
131 PM CST Mon Feb 24 2020

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Neosho River near Commerce
* from this evening to Thursday afternoon.
* At 12:30 PM Monday, the stage was  8.50 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage tonight and continue to rise to near 19.2 feet by 
  late Tuesday night. The river is expected to fall below flood 
  stage late Thursday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
805 
WGUS84 KTSA 250148
FLSTSA
Flood Statement
National Weather Service Tulsa OK
748 PM CST Mon Feb 24 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-250947-
/O.EXT.KTSA.FL.W.0020.200225T0401Z-200228T1600Z/
/COMO2.2.ER.200225T0401Z.200227T0000Z.200228T1000Z.NO/
748 PM CST Mon Feb 24 2020

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At  7:30 PM Monday, the stage was 13.59 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage tonight and continue to rise to near 19.8 feet by 
  Wednesday evening. The river is expected to fall below flood stage 
  early Friday morning.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
451 
WGUS84 KTSA 250928
FLSTSA
Flood Statement
National Weather Service Tulsa OK
328 AM CST Tue Feb 25 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-251728-
/O.CON.KTSA.FL.W.0020.000000T0000Z-200228T1600Z/
/COMO2.2.ER.200225T0440Z.200227T0000Z.200228T1000Z.NO/
328 AM CST Tue Feb 25 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At 2:30 AM Tuesday, the stage was 16.09 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.8 feet Wednesday evening. The river is expected to fall 
  below flood stage early Friday morning.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
943 
WGUS84 KTSA 251318
FLSTSA
Flood Statement
National Weather Service Tulsa OK
718 AM CST Tue Feb 25 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-252118-
/O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T1440Z/
/COMO2.2.ER.200225T0440Z.200226T1200Z.200228T0840Z.NO/
718 AM CST Tue Feb 25 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At  6:30 AM Tuesday, the stage was 16.90 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.3 feet Wednesday morning. The river is expected to fall 
  below flood stage Friday before dawn .
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
521 
WGUS84 KTSA 251852
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1252 PM CST Tue Feb 25 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-260251-
/O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T0808Z/
/COMO2.2.ER.200225T0440Z.200226T1800Z.200228T0208Z.NO/
1252 PM CST Tue Feb 25 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Thursday night.
* At 12:30 PM Tuesday, the stage was 17.43 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.1 feet early Wednesday afternoon. The river is expected to 
  fall below flood stage Thursday evening.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
306 
WGUS84 KTSA 260046
FLSTSA
Flood Statement
National Weather Service Tulsa OK
646 PM CST Tue Feb 25 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-260845-
/O.CON.KTSA.FL.W.0020.000000T0000Z-200228T0808Z/
/COMO2.2.ER.200225T0440Z.200227T0000Z.200228T0208Z.NO/
646 PM CST Tue Feb 25 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Thursday night, or until the warning is cancelled.
* At  6:30 PM Tuesday, the stage was 18.05 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.0 feet Wednesday evening. The river is expected to fall 
  below flood stage Thursday evening.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
178 
WGUS84 KTSA 260856
FLSTSA
Flood Statement
National Weather Service Tulsa OK
256 AM CST Wed Feb 26 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-261655-
/O.CON.KTSA.FL.W.0020.000000T0000Z-200228T0808Z/
/COMO2.2.ER.200225T0440Z.200227T0000Z.200228T0208Z.NO/
256 AM CST Wed Feb 26 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Thursday night, or until the warning is cancelled.
* At 2:30 AM Wednesday, the stage was 18.41 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.0 feet this evening. The river is expected to fall below 
  flood stage Thursday evening.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
184 
WGUS84 KTSA 261354
FLSTSA
Flood Statement
National Weather Service Tulsa OK
754 AM CST Wed Feb 26 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-262154-
/O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T0916Z/
/COMO2.2.ER.200225T0440Z.200227T0600Z.200228T0316Z.NO/
754 AM CST Wed Feb 26 2020

...Flood Warning extended until late Thursday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* until late Thursday night, or until the warning is cancelled.
* At  7:30 AM Wednesday, the stage was 18.60 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.1 feet Thursday before dawn. The river is expected to fall 
  below flood stage late Thursday evening.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
202 
WGUS84 KTSA 261854
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1254 PM CST Wed Feb 26 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-270254-
/O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T0642Z/
/COMO2.2.ER.200225T0440Z.200226T1815Z.200228T0042Z.NO/
1254 PM CST Wed Feb 26 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until late Thursday night.
* At 12:30 PM Wednesday, the stage was 18.6 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is near its crest of 18.7 
  feet. The river will begin falling this evening and then fall below
  flood stage by Thursday evening.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.  
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
032 
WGUS84 KTSA 270036
FLSTSA
Flood Statement
National Weather Service Tulsa OK
636 PM CST Wed Feb 26 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-270836-
/O.EXT.KTSA.FL.W.0020.000000T0000Z-200227T2328Z/
/COMO2.2.ER.200225T0440Z.200226T1815Z.200227T1728Z.NO/
636 PM CST Wed Feb 26 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until Thursday afternoon, or until the warning is cancelled.
* At  5:30 PM Wednesday, the stage was 18.46 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce has crested and 
  will continue falling to below flood stage by late Thursday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
007 
WGUS84 KTSA 270836
FLSTSA
Flood Statement
National Weather Service Tulsa OK
236 AM CST Thu Feb 27 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-271636-
/O.CON.KTSA.FL.W.0020.000000T0000Z-200227T2328Z/
/COMO2.2.ER.200225T0440Z.200226T1815Z.200227T1728Z.NO/
236 AM CST Thu Feb 27 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until this afternoon, or until the warning is cancelled.
* At 1:30 AM Thursday, the stage was 17.31 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late this morning.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
851 
WGUS84 KTSA 271423
FLSTSA
Flood Statement
National Weather Service Tulsa OK
823 AM CST Thu Feb 27 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-272223-
/O.EXT.KTSA.FL.W.0020.000000T0000Z-200227T2305Z/
/COMO2.2.ER.200225T0440Z.200226T1815Z.200227T1705Z.NO/
823 AM CST Thu Feb 27 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until this afternoon.
* At  3:30 AM Thursday, the stage was 16.67 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late this morning.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
300 
WGUS84 KTSA 271850
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1250 PM CST Thu Feb 27 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-280250-
/O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T0347Z/
/COMO2.2.ER.200225T0440Z.200226T1815Z.200227T2147Z.NO/
1250 PM CST Thu Feb 27 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until this evening.
* At  12:30 PM Thursday, the stage was estimated to be near 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring, but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late this afternoon.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas
  in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
218 
WGUS84 KTSA 272242
FLSTSA
Flood Statement
National Weather Service Tulsa OK
442 PM CST Thu Feb 27 2020


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-272312-
/O.CAN.KTSA.FL.W.0020.000000T0000Z-200228T0347Z/
/COMO2.2.ER.200225T0440Z.200226T1815Z.200227T1246Z.NO/
442 PM CST Thu Feb 27 2020

The Flood Warning is cancelled for
  The Neosho River near Commerce.
* At  4:30 PM Thursday, the stage was 10.09 feet.
* Flood stage is 15.0 feet.
* The river fell below flood stage this afternoon.
* Forecast...The Neosho River near Commerce will continue falling and
  remain below flood stage.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 23, 11:52 AM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Feb 23, 11:52 AM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1152 AM CST Sun Feb 23 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
As mentioned in previous discussion, rain will continue to increase
this afternoon/evening. MVFR conditions expected by mid to late
afternoon, falling to IFR this evening, primarily for ceilings.
Kept thunder out of the TAFs for now with the very limited coverage
expected. Given the track of surface low/upper wave, dry slot
should overspread much of the area late tonight. Ceilings may
briefly climb to VFR from west to east, before wrap around low
clouds fill back in behind departing surface low Monday morning.

&&

.PREV DISCUSSION... /Issued 1047 AM CST Sun Feb 23 2020/

DISCUSSION...
Areas of rain will continue to increase in coverage this afternoon
into the overnight hours as strong low level jet/forcing develops
as upper system approaches from the west. Although instability
will remain marginal, and likely elevated, in the 200-500 J/KG
range, a few isolated thunderstorms will be possible. Current
short term forecast generally on track with only minor changes
at this time.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....12
Hazardous weather outlook, Feb 23, 12:50 PM CST, 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1250 PM CST Sun Feb 23 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1250 PM CST Sun Feb 23 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...This evening.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...This evening.

DISCUSSION...

Rain showers are expected to become widespread across eastern
Oklahoma and western Arkansas this afternoon as a storm system moves
out of the southern Rockies and into the Plains. The widespread
showers with a few isolated thunderstorms will continue tonight as
the storm system moves into eastern Oklahoma. This also the time-
frame when the heaviest rains will occur across northeast Oklahoma
and northwest Arkansas. The rain showers will taper from southwest
to northeast on Monday as the storm system exits to the east.
Rainfall amounts with this event will generally be heaviest across
northeast Oklahoma where one-half to one and a half inches of rain
will be possible. Lesser amounts are expected elsewhere across
eastern Oklahoma and western Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...High Wind Potential.
TUESDAY...Winter Weather Potential...High Wind Potential.
WEDNESDAY through SATURDAY...No Hazards.

EXTENDED DISCUSSION...

Rain showers will be coming to an end across eastern Oklahoma and
western Arkansas on Monday as a storm system exits to the east.

The potential for light rain returns on Tuesday as an upper level
disturbance moves into the region from the northwest. The light rain
is expected to transition to a light snow late Tuesday night across
far northeast Oklahoma and northwest Arkansas before ending. Current
snowfall forecasts suggest that one-quarter inch or less of snow
will be possible. This is expected to have minimal impacts.

Dry weather is forecast from mid-week into the weekend with a
gradual warming trend expected.

weather.gov/tulsa contains additional information.

Nearby

River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.